# SDR CALA2022012000189

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5337239220400
- Condition: Cracked
- Location: Rh Press Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE PNL FRAME 36 HOLES 4,6,7,8,9,13,14,16,17,18,20,22,25 AND 26 ARE CRACKED IN THE PRESSURE PANEL AD2018-06-04 GEN BY V0 61633 ACCOMPLISHED REPAIR INSTRUCTIONS ON RH FR36 PRESSURE PANEL PER R ON OR BEFORE 69,512 TOTAL AIRCRAFT FLIGHT CYCLES OR 146,671 TOTA WHICHEVER OCCURS FIRST FOR THE EC 5331-02830 INITIAL INSPECTION EO-L23538 REV IR. CREATE DIP LOGPAGE TO READ AS FOLLOWS: " ACCOM L A/C FLIGHT HOURS WHICHEVER OCCURS FIRST." CREATE A SECOND DIP REQUIREMENTS". REPAIR ACMP BY MECH V061742 INSP BY V052040. LOG PLISH INITIAL INSPECTION AT RH FR35-36 PRESSURE PANEL HOLES PER LOG PAGE TO READ AS FOLLOWS: "PLANNING TO CONTACT ENGINEERING AF PAGES CREATED 7820656 AND 7820749 PART 2 OF THE LATEST REVISION OF ECRA 5331-02830 TER 67,512 TOTAL AIRCRAFT FLIGHT CYCLESOR 142,671 FLT HOURS
